On one interpolation type fractional boundary–value problem

Research output: Contribution to journalArticleScientificpeer-review

31 Downloads (Pure)

Abstract

We present some new results on the approximation of solutions of a special type of fractional boundary-value problem. The focus of our research is a system of three fractional differential equations of the mixed order, subjected to the so-called "interpolation" type boundary restrictions. Under certain conditions, the aforementioned problem is simplified via a proper parametrization technique, and with the help of the numerical-analytic method, the approximate solutions are constructed.
Original languageEnglish
Article number13
Pages (from-to)1-21
Number of pages21
JournalAxioms: SI Fractional Calculus, Wavelets and Fractals
Volume9
Issue number1
DOIs
Publication statusPublished - 2020

Keywords

  • Approximation of solution
  • Fractional differential system
  • Interpolation type boundary condition
  • Parametrization technique

Fingerprint Dive into the research topics of 'On one interpolation type fractional boundary–value problem'. Together they form a unique fingerprint.

Cite this